Hi.. I have been waxing for last eight years. Since last couple of months everytime I wax my legs I get red spots which does not go away. Most of the red dots are smooth but very few have bumpy appearance.I do not have any ingrowns. My skin is sensitive and after waxing turns red for some hours. For the same condition my dermatologist prescribed Retino A 0.025% cream to be applied at night. I tried using this cream for few months with nill results. I want flawless skin please help. Thank you!
When you are waxing, apply wax in the direction of hair growth and wax should be tolerably hot. Then try to wax the hair out in a single strip as multiple strips may injure the skin more. After waxing apply ice(wrapped in a towel) and some calamine lotion on the skin which helps in soothing. You can also take some over the counter anti-inflammatory like ibuprofen after waxing.
However, the best method of painless hair removal is by laser treatment. I would advise you to consult a dermatologist/cosmetologist and discuss this option with him.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.